# SDR A6WA200740479

- Difficulty date: August 22, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 FLOORBEAM ANGLE AT LBL 36 IS CRACKED.    MAINTENANCE REPAIRED ANGLE BY REMOVING CRACKED ANGLE, FABRICATING NEW ANGLE AND INSTALLING SERVICEABLE ANGLE IAW BSC STANDARD REPAIR 601R-53-0030A AND REO 601R-53-41-059 REV A.  (M)
